JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE APPROXIMATION FOR FUNCTIONAL EQUATION ORIGINATING FROM A CUBIC FUNCTIO
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.233-246
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.233
 Title & Authors
THE APPROXIMATION FOR FUNCTIONAL EQUATION ORIGINATING FROM A CUBIC FUNCTIO
Lee, Eun-Hwi; Chang, Ick-Soon; Jung, Yong-Soo;
  PDF(new window)
 Abstract
In this paper, we obtain the general solution of the following cubic type functional equation and establish the stability of this equation (0.1) $kf({{\sum}\limits^{n-1}_{j
 Keywords
Stability;Cubic function;Fixed point alternative;Quasi-Banach space;
 Language
English
 Cited by
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, (1989).

2.
Y. Benyamini and J. Lindenstrauss, Geometric nonlinear functional analysis, vol. 1, Colloq. Publ. vol. 48, Amer. Math. Soc., Providence, RI, (2000).

3.
L. Cadariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure and Appl. Math. 4 (1) (2003), Art. 4.

4.
L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber. 346 (2004), 43-52.

5.
I.-S. Chang and Y.-S. Jung, Stability for the functional equation of cubic type, J. Math. Anal. Appl. 334 (1) (2007), 85-96. crossref(new window)

6.
I.-S. Chang, K.-W. Jun and Y.-S. Jung, The modified Hyers-Ulam-Rassias stability of a cubic type functional equation, Math. Ineq. Appl. 8 (4) (2005), 675-683.

7.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436. crossref(new window)

8.
D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci., 27 (1941), 222-224. crossref(new window)

9.
D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, (1998).

10.
D.H. Hyers, G. Isac and Th.M. Rassias, Topics in Nonlinear Analysis and Applications, World Scientific Publ., Co., Singapore, New Jersey, London, (1997).

11.
G. Isac and Th.M. Rassias, Stability of $\phi$-additive mapping: Applications to nonlinear analysis, Internat. J. Math. ans Math. Sci., 19 (1996), 219-228. crossref(new window)

12.
K.-W. Jun and H.-M. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl., 274 (2) (2002), 867-878. crossref(new window)

13.
K.-W. Jun, H.-M. Kim and I.-S. Chang, On the Hyers-Ulam stability of an Euler-Lagrange type functional equation, J. Comput. Anal. Appl., 7 (1) (2005), 21-33.

14.
S.-M. Jung, Hyers-Ulam-Rassias stability of functional equations, Dynam. Systems. Appl., 6 (4) (1997), 541-565.

15.
H.-M. Kim, S.-Y. Kang and I.-S. Chang, On the stability for cubic functional equation of mixed type, Dynam. Systems. Appl., to appear.

16.
B. Margolis and J.B. Diaz, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 126, 74 (1968), 305-309. crossref(new window)

17.
V. Radu, The fixed point alternative and the stability of functional equations, Seminar on Fixed Point Theory IV, (2003), 91-96.

18.
Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300. crossref(new window)

19.
Th.M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl., 251 (2000), 264-284. crossref(new window)

20.
Th.M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Math. Appl., 62 (2000), 23-130. crossref(new window)

21.
Th.M. Rassias (Ed.), Functional Equations and Inequalities, Kluwer Academic, Dordrecht/ Boston/ London, (2000).

22.
Th.M. Rassias and J. Tabor, What is left of Hyers-Ulam stability?, Journal of Natural Geometry, 1 (1992), 65-69.

23.
S. Rolewicz, Metric linear spaces, Reidel/PWN, Dordrecht/Warsaw, (1984).

24.
S.M. Ulam, Problems in Modern Mathematics, Chap. VI, Science ed., Wiley, New York, (1960).